U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 45-year-old female asked:

Is it common to be bloated after finishing lymecycline antibiotics ? i have been for nearly 2 weeks now

1 doctor answer1 doctor weighed in
Dr. Arthur Rein
Internal Medicine 40 years experience
Try a probiotic: Antibiotics can upset the balance of bacteria we all have in our intestinal tract. While lymecycline can be very helpful for certain conditions (especially acne and skin infections), like all antibiotics it can also kill the 'good' bacteria in the intestines. A probiotic contains 'good' bacteria and can help restore balance in your digestion. If diarrhea develops, see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 41-year-old member asked:
2 doctor answers2 doctors weighed in
A 37-year-old member asked:
1 doctor answer1 doctor weighed in
A 49-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 4, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.